On a generalization of a theorem of B. Segre

J. A. Thas*, P. J. Cameron, A. Blokhuis

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

An extension is given of Segre's generalization of Menelaus' theorem to an arbitrary collection of lines.

Original languageEnglish
Pages (from-to)299-305
Number of pages7
JournalGeometriae Dedicata
Volume43
Issue number3
DOIs
Publication statusPublished - 1 Sept 1992

Fingerprint

Dive into the research topics of 'On a generalization of a theorem of B. Segre'. Together they form a unique fingerprint.

Cite this